Doctor insights on:
Tylenol Pm Vs Benadryl For Sleep
Nightly TICKLING (not tingling) nerves Mainly legs/spine.No one in forums diagnosed!Benadryl/Tylenol PM worsens. Unbearable/involuntary jerks! HELP!?
Neurologist: evaluation is what you need, you won't find an answer online, kindly see your doctor first for initial assessment, good luck ...Read more
Question?: What is your question? Typically the pm pain relievers contain an antihistamine to promote sleep. But you may be groggy in the morning when you wake up. If you do not need pain relief try to avoid them, too much tylenol (acetaminophen) can have very bad side effects. Also please take only infrequently, never on a continuous basis. If sleeping is a problem, talk to your physician. ...Read moreSee 1 more doctor answer
Yes you can, however: if you are taking the tylenol pm to help you sleep, it might not work if you are taking the allegra-d 24 hours, if you are taking the allegra-d 12 hours in the morning so the tylenol pm would work at night. good that you asked, always exercise caution with multiple medications ...Read more
Med interaction: Tylenol (acetaminophen) 3 has a morphine class of medicine, which can make some people sleepy or depress the body's functions: decreased breathing, slow down the gut and decrease the heart rate. This is especially true in large amounts. If you add diphenhydramine, another sedating medication, could be detrimental if the dose is too high for you. ...Read more
I took 2 tylenol (acetaminophen) pm 18 hours ago. The box says not to take meds containing diphenhydramine for 24 hours. Is it safe to take clearquil before 24 hrs?
Diphenhydramine: Which qlearquil formulation do you want to use? At any rate , read the labels carefully as you did with tylenol (acetaminophen) pm, the idea is not to exceed a total dose of diphenhydramine of 300 mg/24 hours,so if you took 2 tylenol (acetaminophen) pm18 hrs ago, that has 50 mg of diphenhydramine,you should be fine, the label on the tylenol (acetaminophen) was meant to protect you from overdosing if you took full dose of it besides other meds ...Read more
Tylenol overdose: It depends on when you had your last dosage, the current state of your liver, and the number of milligrams you took. 4 Grams within 24 hours is concerning. If you feel weak, nauseous, and have abdominal pain you should definitely get yourself evaluated as soon as possible. You should follow up with your physician regardless. Following directions as prescribed is crucial to preventing an overdose. ...Read more
I just took 1 500mg Tylenol PM and about an hour later I took 30mL of NyQuil. Am I at any serious health risk. It's the only time I've done so.
Am i starting to get liver disease? Hello. I feel short on breath. My whole chest has stabbing pains, which feel like my hearts giving out. Every night, i take 4 tylenol pm's, 2 (200 mg) ibuprofen tablets, and a trazadone. Is this bad? It hurts. I don't k
Can I give my 2.5 year old Tylenol and Benadryl at the same time every 4 hours being 1tsp of each?
Depends on strength: It depends on the strength of the solutions(mg/ML) but the combination in the proper strengths is ok. ...Read more
Yes: they can be used at the same time ...Read more
6 yr old with coxsackie a virus. Given prednisinne n keflex. Within 24 hours hives. Now on benadryl/zantac/tylenol.Itching still bad. Other meds try?
Recently found out I likely have high histamine. I had a reaction to Advil&Aleve. Would Tylenol also cause a histamine reaction? My nose and throat became very blocked/congested. Took Benadryl which helped. But throat feels like golf balls In my thrt
Aspirin-intolerance?: I presume that you either have nasal congestion/asthma or an anaphylactic reaction to NSIDS in general. The reactions are not considered primarily a histamine-mediated one. Tylenol or Cox-2 inhibitors should be tolerated. If Benadryl helps your symptoms, you should consult an allergist to find out what can be done to make you feel better. ...Read more